MathSciNet Relay Station
MathSciNet bibliographic data
MR492034 65M10 (65N10)
Burns, Anne M. A necessary condition for the stability of a difference approximation to a hyperbolic system of partial differential equations. Math. Comp. 32 (1978), no. 143, 707–724.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement